# SDR MWEA070103

- Difficulty date: May 10, 2007
- Submitted: May 11, 2007
- Operation: Air carrier
- Aircraft: N922ME
- Make and model: Boeing 717-200
- Aircraft serial: 55184
- Aircraft time: 6,979 hours, 3,834 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Frame
- Part number: 7150923REVC
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT THRUST REVERSER DEFLECTOR DOOR ZEE FRAME STATION 35.669 HAS A CRACK ON THE INBOARD END.  INSTALLED ZEE FRAME.
